MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381912
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the needle was slow to retract."describe customer concern, details of event including how the issue was resolved the head nurse from the oncology center at (b)(6) experienced a delay in needle retraction while using the insyte autoguard g24 for a patient undergoing chemotherapy infusion.Initially, she believed the issue was isolated to a single device.However, upon repeated use of devices from the same batch and lot number, she consistently observed the same delay.After insertion, the needle took a few seconds to fully retract, unlike other batches where the needle retracts immediately.Describe impact to patient, hcp, user or other, including recovery, if applicable? upon checking 3¿5 pieces from the same batch and lot number, the supervisor decided to escalate and formally report the incident.According to the end users, the delayed needle retraction caused stress for both nurses and patients.They also expressed concern regarding the affected batch and requested its replacement".

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25233900
Report Number1710034-2026-00542
Device Sequence Number5135621
Product Code FOZ
UDI-Device Identifier00382903819126
UDI-Public(01)00382903819126(10)5017280
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K251654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381912
Device Lot Number5017280
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown